# SDR ASAA2020070632864

- Difficulty date: July 4, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 42,549 hours, 12,564 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LIGHTS GO OUT IMMEDIATELLY AFTER LIGHTS ARE TURNED ON.  GROUNDED - YES.  REPLACED BATTERY PACK PER AMM 33-51-06-960-805.  OPS CHECKED GOOD.
